# SDR UIEA2018071001418

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 215N4184
- Part serial: Q107
- Condition: Corroded
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ANTI-ICE PRESSURE SWITCH CORRODED, NR 2 ENGINE. REMOVED AND REPLACED NR 2 ENGINE ANTI ICE PRESSURE SWITCH PER AMM 30-21-404-022 AND 30-21-01-004. OPS CHECK GOOD.
